# SDR DXTA2009101603812

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N817QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258517
- Aircraft time: 6,506 hours, 4,614 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 258CW4939A
- Part serial: MECDHB0206
- Condition: Failed
- Location: Ailerons Trim
- Part time: 4,614 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM KNOB FROZEN IN NEUTRAL POSITION ,WILL NOT TURN.  REMOVED AND REPLACED AILERON TRIM TAB ACTUATOR IAW MM 27-10-71, OPS CHECKS AND FUNCTIONAL CHECKS GOOD.
